RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shapiro, Ya L

Statistics Math-Net.Ru
Total publications: 35
Scientific articles: 35

Number of views:
This page:157
Abstract pages:2657
Full texts:1237

http://www.mathnet.ru/eng/person35281
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/209829

Publications in Math-Net.Ru
1989
1. V. A. Igoshin, Ya. L. Shapiro, “Quasigeodesic mapping and the Riemannian gauge structure”, Dokl. Akad. Nauk SSSR, 305:5 (1989),  1035–1038  mathnet  mathscinet  zmath; Dokl. Math., 39:2 (1989), 351–354
1987
2. Ya. L. Shapiro, V. A. Igoshin, “A geodesic field of directions in the general theory of relativity”, Izv. Vyssh. Uchebn. Zaved. Mat., 1987, 6,  72–76  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 31:6 (1987), 93–99
1986
3. Ya. L. Shapiro, V. A. Igoshin, E. I. Yakovlev, “Monogeodesic modeling”, Izv. Vyssh. Uchebn. Zaved. Mat., 1986, 2,  78–80  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 30:2 (1986), 115–119
1985
4. V. A. Igoshin, Ya. L. Shapiro, E. I. Yakovlev, “An application of geodesic modeling of second-order differential equations”, Mat. Zametki, 38:3 (1985),  429–439  mathnet  mathscinet  zmath; Math. Notes, 38:3 (1985), 745–750  isi
1984
5. Ya. L. Shapiro, V. A. Igoshin, “A geodesic field with singularities and a cellular manifold”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 11,  74–77  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:11 (1984), 98–102
6. Ya. L. Shapiro, V. A. Igoshin, “Singular points of a geodesic field”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 9,  79–81  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:9 (1984), 113–118
7. Ya. L. Shapiro, V. A. Igoshin, E. I. Yakovlev, “Corrections to the paper “Some geodesic models and the decomposition theorem for differential equations of second order and second degree””, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 8,  82  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:8 (1984), 113
8. Ya. L. Shapiro, V. A. Igoshin, E. I. Yakovlev, “Morphisms of second order and second-order differential equations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 4,  80–82  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:4 (1984), 111–114
1983
9. Ya. L. Shapiro, V. A. Igoshin, E. I. Yakovlev, “Some geodesic models and an expansion theorem for second-order differential equations of the second degree”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 6,  74–76  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:6 (1983), 98–101
10. Ya. L. Shapiro, V. A. Igoshin, “Mappings that preserve trajectories of quasigeodesic flows”, Izv. Vyssh. Uchebn. Zaved. Mat., 1983, 2,  72–79  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 27:2 (1983), 81–91
1980
11. Ya. L. Shapiro, V. A. Igoshin, “Homomorphisms of quasigeodesic flows”, Dokl. Akad. Nauk SSSR, 252:2 (1980),  303–306  mathnet  mathscinet  zmath
12. Ya. L. Shapiro, V. A. Igoshin, “Monomorphisms of quasigeodesic flows”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 11,  85–87  mathnet  mathscinet  zmath
13. Ya. L. Shapiro, N. I. Zhukova, “Global structure of reducible Riemannian manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 10,  60–62  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:10 (1980), 67–71
14. Ya. L. Shapiro, “A quasigeodesic mapping”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 9,  53–55  mathnet  mathscinet  zmath
15. Ya. L. Shapiro, V. A. Igoshin, “Stability theorem for fibres of Riemannian parallel foliations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 7,  74–76  mathnet  mathscinet  zmath
16. V. A. Igoshin, Ya. L. Shapiro, “Stability of leaves of a foliation with a compatible Riemannian metric”, Mat. Zametki, 27:5 (1980),  767–778  mathnet  mathscinet  zmath; Math. Notes, 27:5 (1980), 367–373  isi
1979
17. Ya. L. Shapiro, N. I. Zhukova, V. A. Igoshin, “Fiberings on some classes of Riemannian manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 1979, 7,  93–96  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 23:7 (1979), 106–109
1977
18. Ya. L. Shapiro, N. I. Zhukova, “Reducible $k$-sheeted structures”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 1,  144–147  mathnet  mathscinet  zmath
1975
19. Ya. L. Shapiro, S. E. Landa, “Direction fields on 2-manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 1975, 7,  80–91  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 19:7 (1975), 62–69
1974
20. Ya. L. Shapiro, N. I. Zhukova, “Simple transversal bifibrations”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 4,  104–113  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 18:4 (1974), 86–93
21. Ya. L. Shapiro, “Static Riemannian spaces in the large”, Izv. Vyssh. Uchebn. Zaved. Mat., 1974, 3,  78–88  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 18:3 (1974), 69–77
1973
22. Ya. L. Shapiro, “$S$-reducible manifolds”, Izv. Vyssh. Uchebn. Zaved. Mat., 1973, 1,  110–119  mathnet  mathscinet  zmath
1972
23. Ya. L. Shapiro, “On reducible manifolds and local products”, Dokl. Akad. Nauk SSSR, 206:6 (1972),  1305–1308  mathnet  mathscinet  zmath
24. Ya. L. Shapiro, “Reducible Riemannian spaces and two-sheeted structures on them”, Dokl. Akad. Nauk SSSR, 206:4 (1972),  831–833  mathnet  mathscinet  zmath
25. Ya. L. Shapiro, “The two-sheeted structure on a reducible Riemannian manifold”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 12,  102–110  mathnet  mathscinet  zmath
26. Ya. L. Shapiro, “Reducible Riemannian manifolds in the large”, Izv. Vyssh. Uchebn. Zaved. Mat., 1972, 6,  78–85  mathnet  mathscinet  zmath
1971
27. Ya. L. Shapiro, “Superinvolutory distributions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1971, 10,  76–81  mathnet  mathscinet  zmath
1970
28. Ya. L. Shapiro, “Global geodesic direction fields”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 4,  103–111  mathnet  mathscinet  zmath
1965
29. Ya. Shapiro, T. Temirov, “On the question of motions in Riemannian spaces with reducible isotropy group”, Sibirsk. Mat. Zh., 6:6 (1965),  1407–1414  mathnet  mathscinet  zmath
1964
30. Ya. Shapiro, T. Temirov, “On Riemannian spaces with reducible isotropy group”, Dokl. Akad. Nauk SSSR, 157:3 (1964),  539–541  mathnet  mathscinet  zmath
1963
31. Ya. L. Shapiro, “Some systems of paths contained in a Riemannian space”, Izv. Vyssh. Uchebn. Zaved. Mat., 1963, 3,  166–172  mathnet  mathscinet  zmath
1958
32. Ya. Shapiro, “Geodesical direction fields and the group of similitudes in the space of affine connection”, Dokl. Akad. Nauk SSSR, 120:3 (1958),  481–484  mathnet  mathscinet  zmath
33. Ya. L. Shapiro, “Linear manifolds of geodesic fields of directions in a space with affine connection”, Mat. Sb. (N.S.), 45(87):4 (1958),  511–528  mathnet  mathscinet  zmath
1955
34. Ya. L. Shapiro, “Geodesic fields of directions and projective systems of paths”, Mat. Sb. (N.S.), 36(78):1 (1955),  125–148  mathnet  mathscinet  zmath
1945
35. J. Shapiro, “On arbitrary components of a tensor of rank 2”, Rec. Math. [Mat. Sbornik] N.S., 17(59):1 (1945),  65–84  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021